# SDR DALA1010773354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK AT Y1959 CORRODED AT AFT FR 48, FWD FR 50, AFT FR 50, FR 51, FWD FR 53, AFT FR 53, AFT FR 53.1.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND EXCEED LIMIT IAW SRM 53-31-15, FIG 101. DAMAGED SEAT TRACK REMOVED AND NEW SEAT TRACK INSTALLED IAW SRM 51-42-11.
